# SDR BAQA086472

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,631 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Part serial: 1031
- Condition: Malfunctioned
- Location: Torque Indicator
- Part time: 1,385 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TORQUE INDICATOR FLUCTUATES 20 TO 40 PERCENT.  REPLACED WITH SERVICEABLE UNIT.  ORDERED TO REPLACE STOCK.  5/21/03
